Wellbutrin Wt Loss, Vivid Dreams, Ear Ringing, Buproprion, Deep Sleep
Initially, my doc told me to take 300mg every am, initially 150mg for a wk,then increase the dose to 300mg total, 150am/pm. Had the initial wt loss of 5-7lbs, also had headache the first week, insomnia, awake almost 18hrs a day, little rested sleep and ... more »
Initially, my doc told me to take 300mg every am, initially 150mg for a wk,then increase the dose to 300mg total, 150am/pm. Had the initial wt loss of 5-7lbs, also had headache the first week, insomnia, awake almost 18hrs a day, little rested sleep and constipation.
I continued with xanax, docs didn't want this, Rx'd Remeron, that didn't do anything the 1st night, 2nd night bad sleep with vivid dreams of being buried semi alive with other people and having dirt tossed onto us. we were too weak to climb out of the ditch. Too much news these days. 3rd night w Remeron awake all night, 4th night, nothing, continued Wellbutrin. Remeron was started about 2 wks into the Wellbutrin dose.
I was out of Wellbutrin because the pharmacy would not refill due to insurance and I had to get a new Rx because of the increase in the dose.60 pills you figure. MD rx'd a "purple" buproprion, took 1 of them, stopped that immediately because of the nasty nicotinic taste and my tongue felt burned also. Got another rx for the previous bupropion 150mg to be taken twice daily. I had been off the white (first)pill for about 7-14 days by then.
Restarted white 150mg, again the headache, ear ringing, decreased appetite and agitation stimulus, insomnia and beginning to get fatigued from lack of deep sleep. I have an underlying very serious resp condition that this medication began to make worse because of the above symptoms. All of the above symptoms gradually worsened by the days I continued to take this medication. I began to have nausea and could not even think about taking anymore of the buproprion, the thought of it made me ill. I was rx'd it for depression, I am not a smoker,never have been, don't use illicit drugs and am a Registered Nurse.
It began to incapacitate me as I had no interest in anything, I felt weak from the anorexia, insomnia and dehydration, urine was becoming dark yellow. couldn't stand to have anything in my stomach. I had to throw away food, also.
I began having bilateral jaw pain, felt exhausted and had trouble with fine motor skills, was restless/agitated and very constipated. I had to force myself to eat. I took this med for approximately 3 months, but it never did reach the "therapeutic" stage of 4 wks total until the last month because of the Rx interruptions. I stopped it cold because, the jaw soreness was from bruxism or teeth grinding/clenching and I began having large muscles pains and smaller muscle(eye) twitching, I had itching all over , stinging sensations like little fire crackers in my calves, and all previous sore spots became irritated and inflammed. Stopping this med suddenly is only for the brave and you need other meds to get through the withdrawal. It's supposed to have a 33hr half life. It took 1 month for this junk to get out of my system. I felt better the first few days as I was able to eat, drink and get a better sleep. I had to take xanax for sleep, motrin, tramadol, aspirin alternate with motrin, tylenol XS for the muscle pains. zantac, benedryl for the stomach acidity along with Tums. I requested an Rx for Compazine supp. didn't use initially although had bad nausea, it progressed to vomiting for over a week atleast once daily or for some reason at night. I took prednisone 40mg on a taper dose. My lungs became dry as did urine/bowel. I had to take Colace to ease the constipation. My body readjusted to it's old self and now I'm even more angry. I would have gotten through the depression on my own. The vomiting stopped last week, have regained appetite, although did crave sweets/salty/water/milk/protein and green vegetables, etc I took multi vits, and Kefir yogurt drink to restore gut.The reason I'm here is because I, too, just made the connection, I noticed the hair thinning, not just with texture, but along the hairline and scalp.I bought Women's Rogaine tonight. I experienced the symptoms that others wrote about also. I hope the Rogaine works. I will never take this medication again,the muscle rigidity in my thighs/legs and jaw clenching was so repetitive, I was exhausted, even when I willfully tried relaxation, I noticed very quickly the cycling of the muscle tone and it would get tighter and tighter. you can write to glaxo smith kline or go to wellbutrin.com and the FDA to make a complaint. They pulled this drug off the market once before. There is nothing well about Wellbutrin is what I say.